Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 35, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 6, 2015, 4:25 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2015, 4:25 AM EDT (08:25 UTC)
- Expired
- Oct 7, 2015, 4:19 PM EDT
- In force
- 36 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
801 WHUS72 KMLB 060825 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 425 AM EDT TUE OCT 6 2015 ...A NORTHERLY WIND SURGE THIS AFTERNOON INTO TONIGHT WILL BUILD SEAS ACROSS THE EAST CENTRAL FLORIDA ATLANTIC WATERS... AMZ550-552-570-572-072000- /O.NEW.KMLB.SC.Y.0035.151006T0825Z-151007T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 425 AM EDT TUE OCT 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND SEAS...INCREASING NORTHERLY WINDS TO 15 TO 20 KNOTS THIS AFTERNOON NORTH OF CAPE CANAVERAL WILL BUILDS SEAS TO 7 TO 9 FEET OFFSHORE INTO TONIGHT. SEAS WILL BUILD TO 6 TO 8 FEET NEAR SHORE. NORTH WINDS AROUND 15 KNOTS ON WEDNESDAY WILL KEEP SEAS ELEVATED...ESPECIALLY OVER THE GULF STREAM MAKING CONDITIONS HAZARDOUS FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-072000- /O.NEW.KMLB.SW.Y.0010.151006T0825Z-151007T2000Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 425 AM EDT TUE OCT 6 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * SEAS...A LINGERING EAST SWELL FROM HURRICANE JOAQUIN TO 6 TO 7 FEET AND NORTHWEST WINDS TO AROUND 10 KNOTS WILL ALLOW SEAS TO BUILD UP TO 8 FEET IN THE GULF STREAM THIS AFTERNOON AND TONIGHT. THESE CONDITIONS WILL BE HAZARDOUS FOR SMALL CRAFT VENTURING WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ 15
2 follow-up statements
051 WHUS72 KMLB 070751 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 AM EDT WED OCT 7 2015 ...A NORTHERLY WIND SURGE THIS AFTERNOON INTO TONIGHT WILL BUILD SEAS ACROSS THE EAST CENTRAL FLORIDA ATLANTIC WATERS... AMZ575-072000- /O.CAN.KMLB.SW.Y.0010.000000T0000Z-151007T2000Z/ /O.EXB.KMLB.SC.Y.0035.151007T0800Z-151008T0800Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 351 AM EDT WED OCT 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND SEAS...NORTH WIND TO 10 TO 15 KNOTS AND SEAS BUILDING TO AROUND 7 FEET IN THE GULF STREAM WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-070900- /O.CAN.KMLB.SC.Y.0035.000000T0000Z-151007T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 351 AM EDT WED OCT 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION WITH SEAS 4 TO 6 FEET THROUGH TONIGHT. $$ AMZ555-072000- /O.EXB.KMLB.SC.Y.0035.151007T0800Z-151007T2000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 351 AM EDT WED OCT 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND SEAS...NORTH WINDS UP TO 10 TO 15 KNOTS WITH SEAS TO 6 TO 7 FEET ACROSS THE GULF STREAM TODAY WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-072000- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-151008T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 351 AM EDT WED OCT 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS TO 10 TO 15 KNOTS AND SEAS UP TO 6 TO 8 FEET ARE EXPECTED...DECREASING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-072000- /O.CON.KMLB.SC.Y.0035.000000T0000Z-151007T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 351 AM EDT WED OCT 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS TO 10 TO 15 KNOTS AND SEAS TO 5 TO 7 FEET TODAY WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
665 WHUS72 KMLB 072019 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 419 PM EDT WED OCT 7 2015 AMZ570-572-575-072130- /O.CAN.KMLB.SC.Y.0035.000000T0000Z-151008T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 419 PM EDT WED OCT 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE WATERS BEYOND 20 NM FROM THE COAST. $$ AMZ552-555-072130- /O.EXP.KMLB.SC.Y.0035.000000T0000Z-151007T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 419 PM EDT WED OCT 7 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 4:05 AM EDT, 20 minutes earlier.
Area forecast discussion, Oct 6, 4:05 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
405 AM EDT TUE OCT 6 2015
.DISCUSSION...
...HIGH RIP CURRENT RISK CONTINUES TODAY...
...BUILDING SEAS AND ROUGH SURF WILL CONTINUE INTO WEDNESDAY...
THE WEAK SURFACE CYCLONE AND ASSOCIATED MID AND UPPER LEVEL LOW
CONTINUE TO LIFT TOWARD THE NORTH AND EAST THIS MORNING. LINGERING
CYCLONIC FLOW ALOFT AND A TRAILING SURFACE TROUGH ARE COMBINING TO
PRODUCE SOME LOW CLOUDS/CEILINGS ACROSS NORTHERN FLORIDA. AS THE
SURFACE TROUGH CONTINUES TO PUSH SOUTHWARD...EXPECT LOW CLOUDS TO
SPREAD ACROSS THE NORTHERN THIRD OF THE CWA.
BEHIND THE SURFACE TROUGH...ALSO EXPECTING A NORTHERLY WIND SURGE
ALONG THE VOLUSIA AND BREVARD COAST AND NEIGHBORING ATLANTIC WATERS.
WITH REGARDS TO PRECIP CHANCES...MOISTURE AND THERMAL PROFILE LOOK
MEAGER WITH LINGERING DRY AIR AND A PRONOUNCED INVERSION PRESENT
ABOVE 850MB. HAVE LIMITED POPS TO COASTAL SECTIONS OF CWA AS WIND
SURGE SHOULD ALLOW FOR AN UPTICK IN NEAR-SURFACE
CONVERGENCE...THOUGH SHOWER COVERAGE STILL EXPECTED TO REMAIN
RELATIVELY SPARSE.
KEPT ISOLATED SHOWERS IN THE FORECAST TONIGHT AS PERSISTENT N/NE
FLOW CONTINUES TO MODIFY LOCAL AIRMASS. RETAINED POPS FOR COASTAL
SECTIONS WHERE CONVERGENCE AND N/NE FLOW THROUGH 800MB SHOULD ALLOW
FOR A FEW ONSHORE MOVING SHOWERS. SHOWERS FORMING IN THIS TYPE OF
FLOW REGIME RARELY HAVE ANY IMPACT WEST OF THE I-95 CORRIDOR...SO
KEPT POPS OUT FOR THE INTERIOR COUNTIES.
A LONG PERIOD SWELL FROM DISTANT HURRICANE JOAQUIN ALONG WITH
BUILDING SEAS FROM THE NORTHERLY WIND SURGE WILL CONTRIBUTE TO A
HIGH RISK FOR RIP CURRENT AT AREA BEACHES TODAY.
WED...AN AREA OF LOW PRESSURE WELL OFFSHORE FROM NE FL WILL MOVE SE
AND ALLOW A SURGE OF STRONGER LOW LVL N-NE FLOW TO GENERATE
SCATTERED SHOWERS AND ISOLATED STORMS OVER THE ATLC THAT WILL MOVE
ONSHORE ALONG THE COAST. HIGHEST RAIN CHANCES SHOULD OCCUR ACROSS
BREVARD AND INDIAN RIVER COUNTIES AROUND 40 PCT WITH LOWER RAIN
CHANCES ACROSS THE INTERIOR IN THE AFTERNOON BETWEEN 20-30 PCT.
HIGHS IN THE LOWER 80S VOLUSIA COAST TO MID 80S INTERIOR AND SRN
SECTIONS.
THU...SFC LOW WILL MOVE FARTHER OFFSHORE WITH REMNANTS OF THE OLD
FRONTAL BOUNDARY EXTENDING FROM SEBASTIAN INLET OFFSHORE. HIGH
PRESSURE NEAR THE MID ATLC WILL PROMOTE SLIGHTLY STRONGER ONSHORE
FLOW FOR BREVARD AND VOLUSIA COUNTIES WITH WEAKER PRESSURE GRADIENT
ACROSS THE SRN COUNTIES. LOW LVL ONSHORE FLOW...ADEQUATE MOISTURE
LEVELS AND DAYTIME HEATING SHOULD ALLOW FOR SCATTERED SHOWERS WITH
POPS FROM 30-40 PCT AND A SLIGHT CHANCE FOR AFTERNOON STORMS MAINLY
INLAND.
FRI...THE OLD FRONTAL BOUNDARY WILL LIFT SLOWLY NORTHWARD OFFSHORE
ALLOWING SOME MOISTURE RETURN FROM THE SOUTH AND SLIGHT INCREASE IN
OVERALL ATMOSPHERIC MOISTURE LEVELS. ALOFT...WNW FLOW AT 20 KNOTS AT
H5 WILL PROMOTE STEERING FLOW TWD THE EAST COAST WITH ANY SCATTERED
AFTERNOON CONVECTION THAT DEVELOPS AS SEA BREEZES MOVE INLAND IN THE
LATE AFTERNOON. HIGHS LOWER 80S VOLUSIA COAST TO MID-UPPER 80S
INTERIOR AND SRN SECTIONS.
SAT-TUE...ANOTHER FRONT WILL MOVE SOUTHEAST FROM THE SE ATLC COAST
SAT WITH HIGH PRESSURE BUILDING TWD THE SE STATES. LOW LVL FLOW WILL
VEER QUICKLY TO THE NE/E OVER THE WEEKEND WITH POPS IN THE 20-30
PCT RANGE FOR SAT/SUN AND HIGHS IN THE MID TO UPPER 80S SATURDAY
DROPPING A FEW DEGS ON SUNDAY. 00Z GFS/ECMWF INDICATE A SHORTWAVE
DROPPING SE ACROSS THE ERN GULF SUNDAY AFTERNOON WITH A CUT-OFF
CLOSED LOW NEAR THE AREA FOR MONDAY AND TUESDAY. THIS WILL KEEP
UNSETTLED WEATHER FOR E CENTRAL FL WITH RAIN CHANCES CREEPING BACK
TO THE SCATTERED RANGE FROM 30-40 PCT WITH SCATTERED SHOWERS AND
ISOLATED AFTERNOON STORMS. HIGHS WILL BE IN THE MID TO UPPER 80S
EARLY NEXT WEEK.
&&
.AVIATION...
SATELLITE IMAGERY AND OBS INDICATE LARGE AREA OF MVFR
CEILINGS SPREADING SOUTHWARD THIS MORNING. EXPECTING MVFR CEILINGS
FOR A PERIOD FROM KTIX/KMCO/KISM AND POINTS NORTHWARD. EXPECT CLOUDS
TO BURN OFF SLOWLY THIS MORNING WITH GENERALLY VFR CONDITIONS BY
THIS AFTERNOON. WINDS NORTHERLY AND INCREASING A BIT THIS
AFTERNOON...ESPECIALLY FROM KMLB NORTHWARD.
&&
.MARINE...
TODAY/TONIGHT...CONTINUED SWELL FROM DISTANT HURRICANE
JOAQUIN IMPACTING LOCAL COASTAL WATERS...UP TO 7 FEET OFFSHORE.
EXPECT CONDITIONS TO DETERIORATE EVEN FURTHER THIS MORNING AS
SURFACE TROUGH AND ASSOCIATED WIND SURGE PUSHES SOUTH. SEAS WILL
BUILD UP TO 7 FEET OVER THE NEARSHORE WATERS AND UP TO 9 FEET
FURTHER OFFSHORE. SMALL CRAFT ADVISORY WILL BE HOISTED THIS MORNING
FROM SEBASTIAN INLET NORTHWARD.
WED...NORTHERLY WIND TO 15 KNOTS ON THE BACK SIDE OF A LOW OFFSHORE
WILL BUILD SEAS TO 6-8 FT OFFSHORE INTO THE AFTERNOON. SEAS WILL BE
HIGHER IN THE GULF STREAM MAKING CONDITIONS HAZARDOUS FOR SMALL
CRAFT. WINDS WILL VEER TO NE WED NIGHT AND E ON THU WITH WINDS TO 10-
15 KNOTS ACROSS NORTH OF SEBASTIAN WHERE HIGHER SEAS WILL LINGER.
PRESSURE GRADIENT WILL RELAX FRIDAY WITH DECREASING WINDS BUT A 4-5
FT SWELL WILL REMAIN ACROSS THE OFFSHORE WATERS.
&&
.HYDROLOGY...THE SAINT JOHNS RIVER AT ASTOR REMAINS BETWEEN 3.1 AND
3.0 FT...0.2 -0.3 FT ABOVE MINOR FLOOD STAGE. THE RIVER IS FORECAST
TO REMAIN IN MINOR FLOOD INTO THE UPCOMING WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 79 71 83 70 / 30 20 20 20
MCO 84 70 86 70 / 10 10 20 10
MLB 83 72 85 73 / 20 20 40 30
VRB 84 71 84 70 / 20 20 40 30
LEE 82 68 85 68 / 10 10 20 10
SFB 82 69 85 70 / 20 10 20 10
ORL 84 69 86 71 / 10 10 20 10
FPR 83 70 86 69 / 20 20 30 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT WEDNESDAY FOR FLAGLER BEACH
TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-FLAGLER BEACH TO
VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY
LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE
TO SEBASTIAN INLET 20-60 NM.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM EDT WEDNESDAY
FOR SEBASTIAN INLET TO JUPITER INLET 20-60 NM.
&&
SHORT TERM/AVIATION...ULRICH
LONG TERM....VOLKMERHazardous weather outlook, Oct 5, 11:41 AM EDT, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1141 AM EDT MON OCT 5 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-051800- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1141 AM EDT MON OCT 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .RIP CURRENT IMPACT... MODERATE TO LARGE SWELLS FROM DISTANT HURRICANE JOAQUIN WILL PRODUCE A HIGH RISK FOR RIP CURRENTS IN THE SURF ZONE THIS AFTENOON AND EVENING. BREAKING WAVES OF 4 TO 5 FEET COULD KNOCK YOU DOWN AND MAKE YOU EVEN MORE SUSCEPTIBLE TO BECOMING CAUGHT IN A RIP CURRENT. WEAK SWIMMERS WILL NOT WANT TO ENTER THE WATER ABOVE THEIR KNEES. IF YOU DECIDE TO GO TO THE BEACH TODAY...BE SURE TO CHECK WITH THE LOCAL BEACH PATROL ABOUT OCEAN HAZARDS WHEN YOU ARRIVE. .WIND AND SEA IMPACT... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION FOR HAZARDOUS SEAS AROUND 6 FEET ON THE OFFSHORE WATERS. LARGE SWELLS WILL ALSO PROPAGATE INTO THE SURF ZONE AND NEARSHORE WATERS...PRODUCING HAZARDOUS CONDITIONS NEAR INLETS ESPECIALLY DURING OUTGOING TIDES. .RIVER FLOOD IMPACT... THE SAINT JOHNS RIVER AT ASTOR REMAINS NEAR 3.0 FEET...ABOUT 0.2 FT ABOVE MINOR FLOOD STAGE. THE RIVER IS FORECAST TO REMAIN IN MINOR FLOOD THROUGH LATE WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CONDITIONS OVER THE ATLANTIC WATERS WILL REMAIN POOR TO HAZARDOUS THROUGH MID WEEK AS A FRESHENING NORTH TO NORTHEAST BREEZE CONTINUES TO PRODUCE ROUGH AND CHOPPY SEAS. THUNDERSTORMS ARE NOT EXPECTED MUCH OF THIS WEEK...UNTIL THEY RETURN TO THE FORECAST FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 4:25 AM EDT | Small Craft Advisory for Hazardous Seas | MLB | 23 hr | |
| Oct 6, 6:12 AM EDT | Rip Current Statement | MLB | Volusia | 14 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.